Cookies

We use cookies to ensure that we give you the best experience on our website. You can change your cookie settings at any time. Otherwise, we'll assume you're OK to continue.


Durham Research Online
You are in:

Uniform periodic point growth in entropy rank one.

Miles, R. and Ward, T. (2008) 'Uniform periodic point growth in entropy rank one.', Proceedings of the American Mathematical Society., 136 (01). pp. 359-365.

Abstract

We show that algebraic dynamical systems with entropy rank one have uniformly exponentially many periodic points in all directions.

Item Type:Article
Full text:PDF - Accepted Version (357Kb)
Status:Peer-reviewed
Publisher Web site:http://dx.doi.org/10.1090/S0002-9939-07-09018-1
Publisher statement:First published in Transactions of the American Mathematical Society in 2008, volume 136 published by the American Mathematical Society. © Copyright 2008 American Mathematical Society.
Record Created:12 Oct 2012 10:20
Last Modified:14 Dec 2012 14:03

Social bookmarking: del.icio.usConnoteaBibSonomyCiteULikeFacebookTwitterExport: EndNote, Zotero | BibTex
Usage statisticsLook up in GoogleScholar | Find in a UK Library